U.S. doctors online nowAsk doctors free
A member asked:

I take coumadin (warfarin) daily 7.5 mg can i take aleve for knee and hip pain?

3 doctor answers5 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 36 years experience
Not : Recommended as concurrent use with Coumadin (warfarin) may increase risk for bleeding, among other things.
Dr. Kenneth Smith
Internal Medicine 33 years experience
Coumadin (warfarin): Nonsteroidal antinflamatories increase risk of gastrointestinal ulceration. Ulcers bleed ulcers on Coumadin (warfarin) can result in life threatening hemmorage.
Dr. Daniel Zanger
Cardiology 34 years experience
Coumadin (warfarin): I usually discourage the use of alleve or other non steroidal anti inflammatory drugs as they have blood thinning properties would stick with tylenol (acetaminophen).
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.